MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU

MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU
Model Number 1-2-610.003
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the filters of two advantage plus pass-thru units require replacement every 2-3 days.As a result, multiple patient procedures were postponed as the user facility did not have alternative reprocessing methods available.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the micron filters were clogged.To resolve the issue, the user facility replaced the filters.The units were tested, confirmed to be operating according to specification, and returned to service.The technician collected water samples to test the facility's incoming water to ensure that their incoming water supply remains within the unit's operating requirements; results are pending.No additional issues have been reported.
 
Additional Manufacturer Narrative
Test results identified that one of the critical chemical attributes of water quality were above the maximum requirements.The advantage plus pass-thru instructions for use (ifu) states "potable water is the minimum standard, ro water is preferred.Steris recommends the use of a high quality water pre-filtration system that filters incoming water to 1 micron.The high performance 0.2 micron (absolute rated) water filters included with the reprocessor are highly effective at removing microorganisms and particles larger than 0.2 microns.Appropriate pre-filtration and regular disinfection are required to maintain the performance of this filter.The routine maintenance schedule recommends replacing the 0.2 micron water filter every six months or sooner, depending on the pre-filtration system and the quality of the incoming water.If the filter clogs to the point of noneffectiveness, the reprocessor will alarm and will not continue until the filter is replaced." the technician notified user facility personnel of the water quality test results and that their incoming water quality is not meeting the required operating conditions.The user facility has committed to making the necessary improvements to address their incoming water quality.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS PASS-THRU
Common Device Name
ADVANTAGE PLUS PASS-THRU
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23498736
Report Number2150060-2025-00035
Device Sequence Number18390748
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public(01)00677964095832(11)240411
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-2-610.003
Device Catalogue Number12610003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown